MathSciNet Relay Station
MathSciNet bibliographic data
MR1961520 35J60 (35A30 35B33 35J25 47J30 58E05)
Silva, Elves A. B.; Xavier, Magda S. Multiplicity of solutions for quasilinear elliptic problems involving critical Sobolev exponents. Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (2003), no. 2, 341–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement